Wednesday, December 11, 2013

So Many Serious Health Problems & Death After The Gardasil Shot - Not A Coincidence?




November 14, 2013
 

As of November 2013 there have been 31,741 reported adverse reactions to the HPV vaccine, and the position of the Pharmaceutical companies which make the vaccine, as well as the Department of Health and Human Services which holds patents and profits on the vaccine, is that they are all a coincidence.

Call your Congressman and tell them you want an investigation into the HPV vaccine and the damage it is causing to young men and women.

"Not a Coincidence" is a campaign started by The Canary Party to address the medical community's repeated excuse that the symptoms, too many experience, after vaccination are just coincidental. Seizures, fainting, rashes, allergies, GI dysfunction, loss of speech, etc, etc all labeled a coincidence. It's time to end the excuses and start to listen to the injured and the parents of the injured. They deserve a forum to be heard, they deserve a voice, respect, attention, hearings and answers. They need a medical discovery process that uses their symptoms and their progression of illness in the process of finding treatments. All injured are worthy of being treated individually instead of disregarding their many medical maladies because of a vaccination program that is not allowed to be questioned. It's time for the government, the medical community and the media to start taking into account the too many that are affected. Please take the time to hear from these beautiful, well-spoken girls and Moms tell their stories of injury after Gardasil.





Source:     http://vacunacionlibre.org/nova/
 

No comments: